RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2010, Volume 163, Number 1, Pages 79–85 (Mi tmf6487)  

This article is cited in 3 scientific papers (total in 3 papers)

Integrals of open two-dimensional lattices

D. K. Demskoi

Academia Sinica, Taipei, Taiwan

Abstract: We present an explicit formula for integrals of the open two-dimensional Toda lattice of type $A_n$. This formula is applicable for various reductions of this lattice. As an illustration, we find integrals of the $G_2$ Toda lattice. We also reveal a connection between the open $A_n$ Toda and Shabat–Yamilov lattices.

Keywords: integral, open two-dimensional Toda lattice

DOI: https://doi.org/10.4213/tmf6487

Full text: PDF file (349 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2010, 163:1, 466–471

Bibliographic databases:

Received: 10.08.2009

Citation: D. K. Demskoi, “Integrals of open two-dimensional lattices”, TMF, 163:1 (2010), 79–85; Theoret. and Math. Phys., 163:1 (2010), 466–471

Citation in format AMSBIB
\Bibitem{Dem10}
\by D.~K.~Demskoi
\paper Integrals of open two-dimensional lattices
\jour TMF
\yr 2010
\vol 163
\issue 1
\pages 79--85
\mathnet{http://mi.mathnet.ru/tmf6487}
\crossref{https://doi.org/10.4213/tmf6487}
\zmath{https://zbmath.org/?q=an:1197.37092}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2010TMP...163..466D}
\elib{http://elibrary.ru/item.asp?id=15358190}
\transl
\jour Theoret. and Math. Phys.
\yr 2010
\vol 163
\issue 1
\pages 466--471
\crossref{https://doi.org/10.1007/s11232-010-0035-1}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000277418800005}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-77952269394}


Linking options:
  • http://mi.mathnet.ru/eng/tmf6487
  • https://doi.org/10.4213/tmf6487
  • http://mi.mathnet.ru/eng/tmf/v163/i1/p79

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Nie Zh., “On Characteristic Integrals of Toda Field Theories”, J. Nonlinear Math. Phys., 21:1 (2014), 120–131  crossref  mathscinet  isi  scopus
    2. S. V. Smirnov, “Darboux integrability of discrete two-dimensional Toda lattices”, Theoret. and Math. Phys., 182:2 (2015), 189–210  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    3. Demskoi D.K. Tran D.T., “Darboux integrability of determinant and equations for principal minors”, Nonlinearity, 29:7 (2016), 1973–1991  crossref  mathscinet  zmath  isi  elib  scopus
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:263
    Full text:104
    References:33
    First page:10

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020